首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Semantic Approach to Illative Combinatory Logic
  • 本地全文:下载
  • 作者:Lukasz Czajka
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2011
  • 卷号:12
  • 页码:174-188
  • DOI:10.4230/LIPIcs.CSL.2011.174
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:This work introduces the theory of illative combinatory algebras, which is closely related to systems of illative combinatory logic. We thus provide a semantic interpretation for a formal framework in which both logic and computation may be expressed in a unified manner. Systems of illative combinatory logic consist of combinatory logic extended with constants and rules of inference intended to capture logical notions. Our theory does not correspond strictly to any traditional system, but draws inspiration from many. It differs from them in that it couples the notion of truth with the notion of equality between terms, which enables the use of logical formulas in conditional expressions. We give a consistency proof for first-order illative combinatory algebras. A complete embedding of classical predicate logic into our theory is also provided. The translation is very direct and natural.
  • 关键词:illative combinatory logic; term rewriting; first-order logic
国家哲学社会科学文献中心版权所有